Chemists’ Own Paracetamol 5-12 Yrs Suspension 200mL
Effective temporary relief of Pain & Fever in children associated with Earache, Headache, Teething, Toothache, Immunisation, symptoms of Cold & Flu.
Discomfort of cold & flu
Paracetamol is gentle on the stomach
Tutti Frutti/Vanilla flavour
Contains: Sorbitol and preservatives.
Does not contain: Sugar, gluten, colour, aspirin or alcohol.
Medication dispenser included
Made in Australia
Each 5mL contains Paracetamol 240mg